The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.03 - March (1972 vol.21)
pp: 318-320
A. B. Shahidul Hussain , Department of Electrical Engineering, University of British Columbia, Vancouver 8. B. C., Canada.
ABSTRACT
This correspondence points out some discrepancies observed in [2]-[5] in the formulation of the sequential decision process for simplifying approximations to the probability distributions. The authors use two mutually contradictory conditions in introducing the approximations. The correct form of the functional equation for statistically independent features is presented.
CITATION
A. B. Shahidul Hussain, "On the Correctness of Some Sequential Classification Schemes in Pattern Recognition", IEEE Transactions on Computers, vol.21, no. 3, pp. 318-320, March 1972, doi:10.1109/TC.1972.5008959
65 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool